# SDR 97ZZZX1112

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4350M
- Make and model: Amd FALCON50MYST
- Aircraft serial: 142
- System (JASC): 3418 · Stall Warning System
- Part: Switch
- Part number: 4219F010301
- Condition: Failed
- Location: Stall Vane
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED CAMP CARD CHECK OF NR 2 STALL VANE.  FOUND AIRSPEED SWITCH 66F FAILED TO THE PLUS 270 KNOT POSITION.  ORDERED AND INSTALLED REPLACEMENT AIRSPEED SWITCH.  AIRCRAFT AGAIN FAILED CHECK, BUT A DIFFERENT PART OF THE CHECK.  FOUND REPLACEMENT AIRSPEED SWITCH FAILED TO THE BELOW 270 KNOT POSITION.  SWITCH HAD BEEN OVERHAULED TO ZERO TIME ON 1-16-97.
